# SDR SWAA2024080622094

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 51,960 hours, 27,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT LAMP IAW AMM 33-51-04 OPERATION CHECKS GOOD AT THIS TIME.
